Author Details

Dutta, Hemen, Gauhati University, India

  • Vol 31, No 19 (2017) - Ljubisa Kocinac - Topology
    Characterization of Matrix Classes Involving Some Sets of Sequences of Fuzzy Numbers
    Abstract  PDF
  • Vol 32, No 9 (2018) - Hari M. Srivastava - Special functions, Real analysis, Complex analysis
    VARIOUS STABILITIES OF A GENERALIZED RECIPROCAL-QUADRATIC FUNCTIONAL EQUATION IN SEVERAL VARIABLES
    Abstract
  • Vol 32, No 11 (2018) - Regular issue of Filomat
    Tauberian theorems for Cesàro summability of nth sequences
    Abstract
  • Vol 33, No 16 (2019) - Ivana Djolovic - Summability
    Multiplication Operators on Some Morrey Spaces
    Abstract
  • Vol 34, No 3 (2020) - Hari M. Srivastava - Special functions, Real analysis, Complex analysis
    FUNCTIONAL EQUATION AND ITS MODULAR STABILITY WITH AND WITHOUT Δp-CONDITION
    Abstract